# SDR R61A201610240607

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 8,510 hours, 5,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WOULD NOT OPEN.  MAINTENANCE OPS CHECKED THE DOOR FROM BOTH OUTSIDE AND INSIDE IAW AMM AND OPS CHECKED GOOD.
